# SDR DHL2002807566

- Difficulty date: April 4, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT C-DOOR OUTER SKIN LOWER SECTION SHOWS 2 INTERIM REPAIRS ALSO 2 BREAKS FROM STA 1160 TO 1220.  PERFORMED MAJOR REPAIR PER EO DHL 020316, EO 2856, EO SEMAN 2002238.  TRIMMED OUT DAMAGED SKIN SEGMENT.  FABRICATED AND INSTALLED NEW SKIN SEGMENT & DOUBLER SPLICE PER EO DHL 020316, EO 2856, EO SEMAN 2002238.
